MAUDE Adverse Event Report: HOLOGIC, INC MyoSure Tissue Removal Device; HYSTEROSCOPE (AND ACCESSORIES)

HOLOGIC, INC MyoSure Tissue Removal Device; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 30-401LITE
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 08/20/2026
Type of Reportable Event Serious Injury

Brand Name
MyoSure Tissue Removal Device
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer Contact
simran keswani
250 campus drive
marlborough, MA 01752
MDR Report Key50521426
Report Number1222780-2026-00550
Device Sequence Number9310152
Product Code HIH
UDI-Device Identifier15420045505070
UDI-Public15420045505070
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K142029
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number30-401LITE
Device Catalogue Number30-401LITE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown